A characterization of completely regular fields

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We prove a theorem on tamely ramified extensions and apply this theorem to obtain a characterization of completely regular fields.

Original languageEnglish (US)
Pages (from-to)553-554
Number of pages2
JournalPacific Journal of Mathematics
Volume63
Issue number2
StatePublished - 1976

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A characterization of completely regular fields'. Together they form a unique fingerprint.

  • Cite this